# SDR HEEA0015493

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 2420 · AC Generation System
- Part: Shunt
- Part number: 1820300150
- Condition: Failed
- Location: Ac System
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATOR DROPS OFF LINE WITH HIGH VOLTAGE.
